MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR T1 PPS 12X144MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR T1 PPS 12X144MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was debris in the sterile package.No patient involvement and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Evaluation of the returned product/photographs provided confirmed foreign debris is present inside the sterile packaging, and the sterile packaging remains sealed.Complaint sample was evaluated and the reported event was confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet is non- conforming to specification.The root cause of the reported event is the operator not following the provided work instructions during manufacturing.A corrective action has been initiated to address the reported issue if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TPRLC XR T1 PPS 12X144MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11732940
Report Number0001825034-2021-01036
Device Sequence Number3832791
Product Code JDI
UDI-Device Identifier00880304517134
UDI-Public(01)00880304517134(17)301214(10)6919241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-105120
Device Lot Number6919241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1